# SDR 4DPA2025071840001

- Difficulty date: July 14, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N932JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 40,832 hours, 32,627 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131113
- Part serial: 10361H2775
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- LIGHTNING STRIKE IN FLIGHT. ENTRY IN THE LH WINDSHIELD (WINDSHIELD SHATTERED), EXIT FROM THE LH WINGTIP AND AILERON. CORR ACTION- MX R&R'D LH WINDSHIELD AND PERFORMED LIGHTNING STRIKE INSPECTION. DAMAGE WAS ASSESSED AND EITHER FIXED OR DEFERRED PER SNAG #’S 2JX-250714-884, 2JX-250715-885, 886, 887, 889, 890, 891, 892, 893, 894, 895, 896, 897, 898, 899, 900, 901, AND 902.
